MAUDE Adverse Event Report: ABBOTT VASCULAR HT BALANCE GUIDE WIRE

ABBOTT VASCULAR HT BALANCE GUIDE WIRE
Model Number 1001782-HC
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code Vessel Or Plaque, Device Embedded In (1204)
Date of Event 05/22/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The product was not returned to abbott vascular for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other incidents and/or complaints reported from this lot.There was no damage noted to the guide wire during the inspection prior to use which suggests a product quality issue with respect to manufacture, design or labeling did not contribute to the reported difficulties.The investigation determined the reported tip separation appears to be related to operational circumstances of the procedure.Additionally, the treatment appears to be related to the operational context of the procedure as the separated tip was embedded in the vessel.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
 
Event or Problem Description
It was reported that the procedure was to treat a left anterior descending artery.The balance middleweight hydro guide wire tip separated during removal.There was no resistance noted during removal.The separated tip was embedded in the vessel.There was no adverse patient sequela and no clinically significant delay.No additional information was provided.

Brand Name
HT BALANCE GUIDE WIRE
Common Device Name
GUIDE WIRE
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key10150774
Report Number2024168-2020-04990
Device Sequence Number14013258
Product Code DQX
UDI-Device Identifier08717648025990
UDI-Public08717648025990
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K021228
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2021
Device Model Number1001782-HC
Device Catalogue Number1001782-HC
Device Lot Number0012871
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/26/2020
Initial Report FDA Received Date06/12/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;